Alert archive / Utah / Wind Advisories in 2009

Wind Advisory 26, NWS Salt Lake City, UT

November 20, 2009

NWS Salt Lake City, UT issued this wind advisory at Nov 20, 2009, 3:51 AM MST. It took effect at Nov 20, 2009, 12:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2009, 3:51 AM MST (10:51 UTC)
In effect from
Nov 20, 2009, 12:00 PM MST
Expired
Nov 20, 2009, 9:00 PM MST
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 201051
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 AM MST FRI NOV 20 2009

...GUSTY SOUTHERLY WINDS DEVELOPING THIS AFTERNOON...

.GUSTY SOUTHERLY WINDS WILL DEVELOP THIS AFTERNOON ACROSS THE
WEST DESERTS OF UTAH AHEAD OF THE NEXT COLD FRONT.

UTZ005-015-016-201900-
/O.NEW.KSLC.WI.Y.0026.091120T1900Z-091121T0100Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
351 AM MST FRI NOV 20 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING. 

THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT...WEST
CENTRAL AND SOUTHWEST UTAH.

SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH
WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN UTAH VALLEYS.
STRONG CROSS WINDS WILL AFFECT TRAVEL ALONG INTERSTATE 80...ROUTE
6 WEST OF DELTA...AND PORTIONS OF INTERSTATE 15. THESE WINDS ARE
EXPECTED TO BEGIN TO DIMINISH WITH SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 
WWUS75 KSLC 201903
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1203 PM MST FRI NOV 20 2009

...GUSTY SOUTHERLY WINDS DEVELOPING THIS AFTERNOON...

.GUSTY SOUTHERLY WINDS WILL DEVELOP THIS AFTERNOON ACROSS THE
WEST DESERTS OF UTAH AHEAD OF A COLD FRONT SCHEDULED TO REACH UTAH
TONIGHT.

UTZ005-015-016-210000-
/O.CON.KSLC.WI.Y.0026.000000T0000Z-091121T0100Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
1203 PM MST FRI NOV 20 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT...WEST
CENTRAL AND SOUTHWEST UTAH.

SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH
WILL DEVELOP DURING THE AFTERNOON ACROSS THE WESTERN UTAH
VALLEYS. STRONG CROSS WINDS WILL AFFECT TRAVEL ALONG INTERSTATE
80...ROUTE 6 WEST OF DELTA...AND PORTIONS OF INTERSTATE 15. THESE
WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 202059
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
159 PM MST FRI NOV 20 2009


UTZ003-210400-
/O.EXB.KSLC.WI.Y.0026.091120T2100Z-091121T0400Z/
SALT LAKE AND TOOELE VALLEYS-
159 PM MST FRI NOV 20 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS

SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH
AND EXPECTED THROUGH EARLY THIS EVENING. THE STRONGEST WINDS WILL
EXIST OVER MUCH OF THE TOOELE VALLEYS AND THE WESTERN HALF OF THE
SALT LAKE VALLEY.

A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT. SOUTHERLY
WINDS WILL CONTINUE PAST MID-EVENING AHEAD OF THE FRONT...BUT ARE
NOT EXPECTED TO BE AS STRONG AS THEY ARE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ005-015-016-210400-
/O.EXT.KSLC.WI.Y.0026.000000T0000Z-091121T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
159 PM MST FRI NOV 20 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. 

THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT...WEST
CENTRAL AND SOUTHWEST UTAH.

AREAS OF SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS
TO 50 MPH WILL DEVELOP BY LATE THIS AFTERNOON...AND THEN CONTINUE
THROUGH THE FIRST HALF OF THIS EVENING. STRONG CROSS WINDS WILL
AFFECT TRAVEL ALONG INTERSTATE 80...ROUTE 6 WEST OF DELTA...AND
PORTIONS OF INTERSTATE 15. 

A COLD FRONT MOVING ACROSS WESTERN UTAH LATE TONIGHT THROUGH EARLY
SATURDAY WILL MAINTAIN SOUTHERLY WINDS OVERNIGHT...THOUGH SPEEDS
ARE NOT EXPECTED TO AS STRONG AS LATE THIS AFTERNOON AND EARLY
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 210421
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
921 PM MST FRI NOV 20 2009

UTZ005-211100-
/O.EXP.KSLC.WI.Y.0026.000000T0000Z-091121T0400Z/
/O.NEW.KSLC.WI.Y.0027.091121T0421Z-091121T1100Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
921 PM MST FRI NOV 20 2009

...WIND ADVISORY IN EFFECT UNTIL 4 AM MST SATURDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MST SATURDAY. 

THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS. 

AREAS OF SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WITH LOCAL
GUSTS UP TO 55 MPH HAVE PERSISTED THIS EVENING AND ARE EXPECTED TO
CONTINUE INTO EARLY SATURDAY MORNING. STRONG CROSS WINDS WILL
AFFECT TRAVEL ALONG INTERSTATE 80.

A COLD FRONT MOVING ACROSS WESTERN UTAH LATE TONIGHT THROUGH
EARLY SATURDAY WILL MAINTAIN SOUTHERLY WINDS OVERNIGHT...WITH
WINDS SWITCHING TO THE NORTHWEST AND DROPPING OFF AFTER THE COLD
FRONT MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ003-211100-
/O.EXP.KSLC.WI.Y.0026.000000T0000Z-091121T0400Z/
/O.NEW.KSLC.WI.Y.0027.091121T0421Z-091121T1100Z/
SALT LAKE AND TOOELE VALLEYS-
921 PM MST FRI NOV 20 2009

...WIND ADVISORY IN EFFECT UNTIL 4 AM MST SATURDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MST SATURDAY. 

THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS.

GUSTY SOUTHERLY WINDS HAVE PERSISTED THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT...WITH THE STRONGEST WINDS IN THE TOOELE
VALLEY. CONTINUED SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
55 MPH ARE EXPECTED IN THE TOOELE VALLEY. IN THE SALT LAKE
VALLEY...CONTINUED SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS UP
TO 45 MPH ARE EXPECTED.

A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT. WINDS WILL
CONTINUE TO BE GUSTY INTO THE DAYLIGHT HOURS SATURDAY...BUT THE
STRONGEST WINDS ARE EXPECTED TO DIMINISH EARLY THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ015-016-210530-
/O.EXP.KSLC.WI.Y.0026.000000T0000Z-091121T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
921 PM MST FRI NOV 20 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THIS WIND ADVISORY WAS FOR WEST CENTRAL AND SOUTHWEST UTAH.

WINDS IN WEST CENTRAL AND SOUTHWEST UTAH HAVE DIMINISHED THIS
EVENING. THOUGH WINDS WILL STILL BE GUSTY AT TIMES INTO
SATURDAY...WINDS WILL NOT BE AS STRONG AS THEY WERE EARLIER THIS
AFTERNOON AND GUSTS WILL GENERALLY STAY BELOW 45 MPH...SO THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 20, 3:49 AM MST, 2 minutes earlier.

Area forecast discussion, Nov 20, 3:49 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 AM MST FRI NOV 20 2009

.SYNOPSIS...SOUTHWEST FLOW WILL INCREASE OVER THE AREA TODAY AHEAD
OF A WEAKENING PACIFIC STORM. A COLD FRONT WILL MOVE THROUGH THE
AREA SATURDAY. ANOTHER PACIFIC FRONT WILL MOVE THROUGH THE AREA
SUNDAY AND SUNDAY NIGHT.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS RIDGING EXTENDING FROM THE
SOUTHWEST CONUS NORTHEAST INTO THE UPPER MIDWEST. THE NEXT SYSTEM
WAS SPLITTING FROM THE GULF OF ALASKA...WITH A DISTURBANCE
APPROACHING 40N/130W. 400-250MB ACARS WIND OBSERVATIONS SHOWS LIGHT
ANTICYCLONIC FLOW OVERHEAD...WITH A 100-125KT ANTICYCLONIC JET
ACROSS THE PACIFIC NORTHWEST AND SOUTHWEST CANADA. 00Z 700MB
ANALYSIS SHOWS RIDGING BUILDING FROM THE SOUTHWEST CONUS...AS A DEEP
CYCLONE NEARS THE BRITISH COLUMBIA COAST. WARM ADVECTION WAS SETTING
UP LOCALLY...WITH -2C AT KSLC AND -1C UPSTREAM AT KLKN. 00Z KSLC
RAOB INDICATES 1-3C OF COOLING BELOW 750MB...WITH 1-3C OF WARMING
ALOFT DURING THE PAST 24 HOURS.

GOES/RUC PRECIPITABLE WATER INDICATE VALUES REMAIN BETWEEN A
QUARTER AND A THIRD OF AN INCH ACROSS THE STATE.

700MB WINDS ARE FORECAST TO INCREASE TO BETWEEN 40 AND 50KTS OVER
WESTERN UTAH THIS AFTERNOON. AT THE SURFACE...PRESSURE GRADIENT
TIGHTENS WITH A PRESSURE FALL BULLSEYE ACROSS NORTHWEST UTAH THIS
AFTERNOON. THIS SHOULD PROVIDE A FAVORABLE ENVIRONMENT FOR THE
DEVELOPMENT OF STRONG GUSTY SOUTHERLY WINDS AT THE SURFACE ACROSS
THE WESTERN VALLEYS. HAVE ISSUED A WIND ADVISORY FOR THE AFTERNOON
HOURS. GIVEN THE ANTICIPATED MECHANICAL MIXING...700MB TEMPERATURES
RISING TO +1 OR +2C MAY SUPPORT TEMPERATURES CLIMBING ABOVE 60F
ALONG THE WASATCH FRONT. WHILE STILL WELL UNDER WHAT WOULD BE
EXPECTED IN A WELL MIXED ENVIRONMENT...AM TAKING THE COOL START AND
SHORTER DAYLIGHT INTO ACCOUNT. NOTEWORTHY THAT THE MAV AND MET
GUIDANCE AT SLC ONLY SUGGESTS HIGHS IN THE UPPER 40S OR MID 50S.

00Z GFS/EUROPEAN/CANADIAN ARE ALL IN GOOD AGREEMENT INDICATING THE
NEXT COLD FRONT ENTERING NORTHWEST UTAH TONIGHT AND MOVING THROUGH
MUCH OF NORTHERN UTAH BY SATURDAY MORNING. CURRENT FRONTAL TIMING
WOULD SUPPORT LIGHT PRECIPITATION DEVELOPING LATE TONIGHT ACROSS
NORTHERN UTAH...WITH INDICATIONS BEING THAT THE MOUNTAINS OF
NORTHERN UTAH STAND THE BEST CHANCE OF SEEING MEASURABLE
PRECIPITATION. NOT AS ENTHUSIASTIC ABOUT VALLEYS RECEIVING
MEASURABLE PRECIPITATION AS GUIDANCE CONTINUES TO SUGGEST THE MID
LEVEL COLD CORE WILL PASS TO THE NORTH ACROSS THE NORTHERN
ROCKIES...LIMITING INSTABILITY. HOWEVER...A VERY NOTICEABLE
TEMPERATURE DROP WILL OCCUR BETWEEN TODAY AND TOMORROW.

A TRAILING SYSTEM IS ANTICIPATED SUNDAY. THE 00Z GFS HAS CONTINUED
ITS TREND WITH LIMITING THE INFLUENCE OF THIS SYSTEM ACROSS
UTAH...MAKING IT MORE A NORTHERN ROCKIES STORM WITH THE COLDER AIR
REMAINING TO THE NORTH.

THE EUROPEAN AND CANADIAN CONTINUE TO SHOW THE MID LEVEL REFLECTION
OF THE STORM MOVING ACROSS NORTHERN UTAH...BRINGING THE COLDER AIR
FURTHER SOUTH. THIS SET OF GUIDANCE IS EVEN COLDER AT 700MB BY
MONDAY MORNING THAN YESTERDAYS RUNS (-13 TO -15C VS. -12C
YESTERDAY). EVEN THE 00Z GFS IS TRENDING COLDER BY 12Z MONDAY (-9C
VS. -5C YESTERDAY). WITH THE GFS ENSEMBLE MEAN DEEPER THAN THE
OPERATIONAL RUN...AM INCLINED TO CONTINUE TO FAVOR THE COLDER
SOLUTION OFFERED BY THE CANADIAN AND EUROPEAN. SHOULD THIS SOLUTION
MATERIALIZE...ADVISORY SNOWFALL TOTALS MAY OCCUR IN THE NORTHERN
MOUNTAINS...WITH ACCUMULATIONS TO THE VALLEY FLOOR ACROSS NORTHERN
UTAH. ALSO IF THE COLDER SOLUTION COMES TO FRUITION...WILL HAVE TO
CONSIDER LAKE EFFECT SNOW SOUTHEAST OF THE GREAT SALT LAKE SUNDAY
NIGHT.

RIDGING AT 700MB IS EXPECTED TO BUILD INTO THE REGION FROM THE
SOUTHWEST CONUS THROUGH THE MID WEEK...WITH THE NEXT SYSTEM
APPROACHING FROM THE PACIFIC NORTHWEST LATE DURING THE WORK WEEK.
EXPECT TO SEE PLENTY OF SUNSHINE AS TEMPERATURES WARM TO...THEN
ABOVE CLIMATOLOGY NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE AT THE KSLC TERMINAL
THROUGH THE DAY. SOUTH WINDS WILL INCREASE LATE THIS MORNING AND AN
AWW FOR SOUTH WINDS IN EXCESS OF 25 KNOTS IS LIKELY THIS AFTERNOON.
THE SOUTH WINDS ARE EXPECTED TO DECREASE IN INTENSITY AROUND SUNSET.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM NOON FRIDAY TO 6 PM FRIDAY FOR UTZ005-UTZ015-
     UTZ016.

WY...NONE.

&&

PUBLIC...ROGOWSKI
AVIATION...GRAHAM

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Nov 20, 3:50 AM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
350 AM MST FRI NOV 20 2009

UTZ001>016-019>021-517-518-WYZ021-211300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
350 AM MST FRI NOV 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH WINDS WILL DEVELOP THIS AFTERNOON IN THE WESTERN
VALLEYS. THESE STRONG WINDS MAY IMPACT TRAVEL FOR HIGH PROFILE
VEHICLES ON INTERSTATE 80 AND US HIGHWAY 6 WEST OF DELTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL BRING SNOW TO THE NORTHERN MOUNTAINS SATURDAY
BUT WITH GENERALLY LIGHT ACCUMULATIONS. LIGHT SNOW IS ALSO
POSSIBLE IN THE NORTHERN VALLEYS AND THE WASATCH FRONT.
TEMPERATURES WILL BE FIFTEEN TO TWENTY DEGREES COLDER TOMORROW.

A SECOND STORM SYSTEM WILL MOVE THROUGH THE AREA SUNDAY AND
SUNDAY NIGHT BRINGING ADDITIONAL SNOW TO NORTHERN UTAH AND
EXTREME SOUTHWEST WYOMING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Wind Advisories in Utah, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.